Parameter dependence of homoclinic solutions in a single long Josephson junction

J.B. van den Berg, Stephanus A. van Gils, T.P.P. Visser

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)

Abstract

For a model of the long Josephson junction one can calculate for which parameter values there exists a homoclinic solution (fluxon solution). These parameter values appear to lie on a spiral. We show that this is a consequence of the presence of a heteroclinic solution, which lies at the centre of the spiral.
Original languageUndefined
Article number10.1088/0951-7715/16/2/320
Pages (from-to)707-717
Number of pages11
JournalNonlinearity
Volume16
Issue number2
DOIs
Publication statusPublished - 2003

Keywords

  • METIS-211865
  • IR-68246
  • EWI-13979

Cite this

van den Berg, J.B. ; van Gils, Stephanus A. ; Visser, T.P.P. / Parameter dependence of homoclinic solutions in a single long Josephson junction. In: Nonlinearity. 2003 ; Vol. 16, No. 2. pp. 707-717.
@article{e53afedcf51746229f1595d15de830b3,
title = "Parameter dependence of homoclinic solutions in a single long Josephson junction",
abstract = "For a model of the long Josephson junction one can calculate for which parameter values there exists a homoclinic solution (fluxon solution). These parameter values appear to lie on a spiral. We show that this is a consequence of the presence of a heteroclinic solution, which lies at the centre of the spiral.",
keywords = "METIS-211865, IR-68246, EWI-13979",
author = "{van den Berg}, J.B. and {van Gils}, {Stephanus A.} and T.P.P. Visser",
year = "2003",
doi = "10.1088/0951-7715/16/2/320",
language = "Undefined",
volume = "16",
pages = "707--717",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd.",
number = "2",

}

van den Berg, JB, van Gils, SA & Visser, TPP 2003, 'Parameter dependence of homoclinic solutions in a single long Josephson junction' Nonlinearity, vol. 16, no. 2, 10.1088/0951-7715/16/2/320, pp. 707-717. https://doi.org/10.1088/0951-7715/16/2/320

Parameter dependence of homoclinic solutions in a single long Josephson junction. / van den Berg, J.B.; van Gils, Stephanus A.; Visser, T.P.P.

In: Nonlinearity, Vol. 16, No. 2, 10.1088/0951-7715/16/2/320, 2003, p. 707-717.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Parameter dependence of homoclinic solutions in a single long Josephson junction

AU - van den Berg, J.B.

AU - van Gils, Stephanus A.

AU - Visser, T.P.P.

PY - 2003

Y1 - 2003

N2 - For a model of the long Josephson junction one can calculate for which parameter values there exists a homoclinic solution (fluxon solution). These parameter values appear to lie on a spiral. We show that this is a consequence of the presence of a heteroclinic solution, which lies at the centre of the spiral.

AB - For a model of the long Josephson junction one can calculate for which parameter values there exists a homoclinic solution (fluxon solution). These parameter values appear to lie on a spiral. We show that this is a consequence of the presence of a heteroclinic solution, which lies at the centre of the spiral.

KW - METIS-211865

KW - IR-68246

KW - EWI-13979

U2 - 10.1088/0951-7715/16/2/320

DO - 10.1088/0951-7715/16/2/320

M3 - Article

VL - 16

SP - 707

EP - 717

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 2

M1 - 10.1088/0951-7715/16/2/320

ER -